# SDR 96FDEA00236

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBLONGED HOLE ON SHEAR TIE AT BS 1030 RBL 42 WL 165, FOUND WHILE WORKING NR 0053.  CUT OFF DAMAGED SHEAR TIE, FABRICATED AND INSTALLED NEW SHEAR TIE AT BS 1030 RBL 42 WL 165 PER FEDEX SRM 53-10-4.
